A novel algorithm for time-fractional foam drainage equation

Qasem M. Al-Mdallal, Haruon Yusuf, Alaa Ali

Research output: Contribution to journalArticlepeer-review

32 Citations (Scopus)

Abstract

In this work, we present a novel numerical algorithm for solving the nonlinear time-fractional foam drainage equation at early stages of the time. The analytical solution of the nonlinear time-fractional foam drainage equation is represented by a linear combination of fractional Bernstein basis polynomials over a time interval [0,T]. Detailed numerical algorithm with several theoretical results are discussed. Several examples are discussed to test the efficiency and accuracy of the present scheme.

Original languageEnglish
Pages (from-to)1607-1612
Number of pages6
JournalAlexandria Engineering Journal
Volume59
Issue number3
DOIs
Publication statusPublished - Jun 2020

Keywords

  • Caputo's fractional derivative
  • Fractional Bernstein polynomials
  • Fractional foam drainage equation

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint

Dive into the research topics of 'A novel algorithm for time-fractional foam drainage equation'. Together they form a unique fingerprint.

Cite this